# SDR HEEA088366

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,971 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700174
- Condition: Worn
- Location: Tail Rotor
- Part time: 8,145 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY RUBBER ON THE LEADING EDGE HAS ERODED TO THE FIBERGLASS SKIN AND WIRE MESH OF TAIL ROTOR BLADE.
